Nonlocal boundary value problem for second order abstract elliptic differential equation
Mohamed Denche
Abstract and Applied Analysis, 1999, vol. 4, issue 3, 153-168
Abstract:
We establish conditions that guarantee Fredholm solvability in the Banach space Lp of nonlocal boundary value problems for elliptic abstract differential equations of the second order in an interval. Moreover, in the space L2 we prove in addition the coercive solvability, and the completeness of root functions (eigenfunctions and associated functions). The obtained results are then applied to the study of a nonlocal boundary value problem for Laplace equation in a cylindrical domain.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1085337599000135
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:4:y:1999:i:3:p:153-168
Access Statistics for this article
More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().